American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 104 found      Go to page: 1 2 3 4

[1] Jim Geelen and Peter Nelson. The densest matroids in minor-closed classes with exponential growth rate. Trans. Amer. Math. Soc. 369 (2017) 6751-6776.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Geramita, B. Harbourne, J. Migliore and U. Nagel. Matroid configurations and symbolic powers of their ideals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Emanuele Delucchi and Michael J. Falk. An equivariant discrete model for complexified arrangement complements. Proc. Amer. Math. Soc. 145 (2017) 955-970.
Abstract, references, and article information   
View Article: PDF

[4] Nathan Bowler and Stefan Geschke. Self-dual uniform matroids on infinite sets. Proc. Amer. Math. Soc. 144 (2016) 459-471.
Abstract, references, and article information   
View Article: PDF

[5] Axel Hultman. Supersolvability and the Koszul property of root ideal arrangements. Proc. Amer. Math. Soc. 144 (2016) 1401-1413.
Abstract, references, and article information   
View Article: PDF

[6] Federico Ardila, Felipe Rincón and Lauren Williams. Positroids and non-crossing partitions. Trans. Amer. Math. Soc. 368 (2016) 337-363.
Abstract, references, and article information   
View Article: PDF

[7] Shin-ichi Tanigawa. Matroids of gain graphs in applied discrete geometry. Trans. Amer. Math. Soc. 367 (2015) 8597-8641.
Abstract, references, and article information   
View Article: PDF

[8] Tropical varieties. Graduate Studies in Mathematics 161 (2015) 93-152.
Book volume table of contents
View Article: PDF

[9] Tropical islands. Graduate Studies in Mathematics 161 (2015) 1-41.
Book volume table of contents
View Article: PDF

[10] Building blocks. Graduate Studies in Mathematics 161 (2015) 43-91.
Book volume table of contents
View Article: PDF

[11] Diane Maclagan and Bernd Sturmfels. Introduction to Tropical Geometry. Graduate Studies in Mathematics 161 (2015) MR MR3287221.
Book volume table of contents

[12] Tropical garden. Graduate Studies in Mathematics 161 (2015) 221-276.
Book volume table of contents
View Article: PDF

[13] Tropical rain forest. Graduate Studies in Mathematics 161 (2015) 153-219.
Book volume table of contents
View Article: PDF

[14] Toric connections. Graduate Studies in Mathematics 161 (2015) 277-349.
Book volume table of contents
View Article: PDF

[15] Federico Ardila and Alexander Postnikov. Correction to ``Combinatorics and geometry of power ideals'': Two counterexamples for power ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 367 (2015) 3759-3762.
Abstract, references, and article information   
View Article: PDF

[16] Petter Brändén and Luca Moci. The multivariate arithmetic Tutte polynomial. Trans. Amer. Math. Soc. 366 (2014) 5523-5540.
Abstract, references, and article information   
View Article: PDF

[17] June Huh. Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs. J. Amer. Math. Soc. 25 (2012) 907-927.
Abstract, references, and article information   
View Article: PDF

[18] Toshiaki Maeno and Yasuhide Numata. Sperner property, matroids and finite-dimensional Gorenstein algebras. Contemporary Mathematics 580 (2012) 73-84.
Book volume table of contents   
View Article: PDF

[19] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[20] Luca Moci. A Tutte polynomial for toric arrangements. Trans. Amer. Math. Soc. 364 (2012) 1067-1088. MR 2846363.
Abstract, references, and article information   
View Article: PDF

[21] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[22] Digraphs and eigenvalues of (0,1)-matrices. CBMS Regional Conference Series in Mathematics 115 (2011) 87-93.
Book volume table of contents   
View Article: PDF

[23] Richard A. Brualdi. The Mutually Beneficial Relationship of Graphs and Matrices. CBMS Regional Conference Series in Mathematics 115 (2011) MR MR2808017.
Book volume table of contents   

[24] Eigenvalue inclusion and diagonal products. CBMS Regional Conference Series in Mathematics 115 (2011) 59-66.
Book volume table of contents   
View Article: PDF

[25] Rado-Hall theorem and applications. CBMS Regional Conference Series in Mathematics 115 (2011) 25-31.
Book volume table of contents   
View Article: PDF

[26] Some fundamentals. CBMS Regional Conference Series in Mathematics 115 (2011) 1-11.
Book volume table of contents   
View Article: PDF

[27] Eigenvalues of graphs. CBMS Regional Conference Series in Mathematics 115 (2011) 13-23.
Book volume table of contents   
View Article: PDF

[28] Classes of matrices of zeros and ones. CBMS Regional Conference Series in Mathematics 115 (2011) 39-47.
Book volume table of contents   
View Article: PDF

[29] Two matrix polytopes. CBMS Regional Conference Series in Mathematics 115 (2011) 77-86.
Book volume table of contents   
View Article: PDF

[30] Colin de Verdi\`ere number. CBMS Regional Conference Series in Mathematics 115 (2011) 33-38.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 104 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia